# SDR CA040930006

- Difficulty date: September 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Pad
- Part number: P5855BSW
- Condition: Missing
- Location: Prop Deice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, PILOT SAW ON RT PROPELLER, ONE PROP DE-ICE PAD MISSING ON ONE BLADE.  AFTER INSPECTION OF THE DEFECT, WE SAW THE GLUE WAS NOT HARD. THE DE-ICE PAD WAS INSTALLED AT O/H SHOP WITH NEW KIND OF GLUE.  WE REMOVED THE OLD GLUE AND REINSTALLED A NEW DE-ICE PAD WITH CONTACT GLUE (3M 1300L). AIRCRAFT RETURNED TO SERVICE AFTER REPAIR.NOTE: IT'S NOT THE FIRST TIME THIS PROBLEM APPEAR DUE TO THIS NEW KIND OF GLUE.
